# SDR SWAA982787

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CHAFING AROUND FASTENER HOLES IN FLOORBEAM AT BS 787, RBL 10 TO LBL 11, WL 208.  REMOVED AND REPLACED FLOORBEAM PER BOEING SRM AND INSTALLED REPAIR STRAP PER SWA TI-A53-014.
